# SDR AALA20121120008

- Difficulty date: November 20, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 79,235 hours, 35,857 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DIGITAL FLIGHT GUIDANCE COMPUTERS FAILED, LOST ALL NAVIGATION AND AUTOPILOT AND AUTO THROTTLES DISCONNECTED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBERS ONE AND TWO DIGITAL FLIGHT GUIDANCE COMPUTER MODE CONTROL PANELS.  SYSTEM GROUND CHECK NORMAL OPERATION.
